RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2008, Volume 15, Number 3, Pages 58–64 (Mi da534)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimization of quadruple circulant networks

È. A. Monakhova

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Abstract: The problem of maximization of the number of nodes for a fixed degree and diameter for circulant networks is considered. The known lower bound for the maximum order of quadruple circulant networks is improved by $O(\frac32d^3)$ for any odd diameter $d>1$. A family of circulant networks is found at which the obtained estimate is attained. Tabl. 1, bibl. 7.

Keywords: circulant networks, diameter, the maximum order of a graph.

Full text: PDF file (240 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.87
Received: 14.02.2008
Revised: 05.05.2008

Citation: È. A. Monakhova, “Optimization of quadruple circulant networks”, Diskretn. Anal. Issled. Oper., 15:3 (2008), 58–64

Citation in format AMSBIB
\Bibitem{Mon08}
\by \`E.~A.~Monakhova
\paper Optimization of quadruple circulant networks
\jour Diskretn. Anal. Issled. Oper.
\yr 2008
\vol 15
\issue 3
\pages 58--64
\mathnet{http://mi.mathnet.ru/da534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2542325}
\zmath{https://zbmath.org/?q=an:1249.68006}


Linking options:
  • http://mi.mathnet.ru/eng/da534
  • http://mi.mathnet.ru/eng/da/v15/i3/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Monakhova, “Multiplikativnye tsirkulyantnye seti”, Diskretn. analiz i issled. oper., 17:5 (2010), 56–66  mathnet  mathscinet  zmath
    2. E. A. Monakhova, “On an extremal family of circulant networks”, J. Appl. Industr. Math., 5:4 (2011), 595–600  mathnet  crossref  mathscinet  zmath
    3. E. A. Monakhova, “Novaya dostizhimaya nizhnyaya otsenka chisla vershin v tsirkulyantnykh setyakh razmernosti chetyre”, Diskretn. analiz i issled. oper., 20:1 (2013), 37–44  mathnet  mathscinet
    4. E. A. Monakhova, “O postroenii tsirkulyantnykh setei razmernosti chetyre s maksimalnym chislom vershin pri lyubom diametre”, PDM, 2013, no. 3(21), 76–85  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:317
    Full text:75
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020